# SDR O2G2004F00003

- Difficulty date: February 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N601VH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5043
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part serial: F55032
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WAS RETRACTED.  WOW INPUT FAIL LIGHT ILLUMINATED AND THE NOSE GEAR FAILED TO RETRACT.  (MAINS RETRACTED NORMALLY).  EXTENDED LANDING GEAR AND RETURNED.  TROUBLESHOT SYSTEM AND FOUND A DEFECTIVE PROX SWITCH IN NOSE GEAR HARNESS.  REPLACED SWITCH, OPS CHECK GOOD AND RETURNED AIRCRAFT TO SERVICE.  (NE03200405858)
